# SDR 0700219953

- Difficulty date: January 21, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- Aircraft time: 102,815 hours, 84,130 cycles
- Engine: Pwa JT8D15
- Engine time: 58,509 hours, 39,262 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT APPROXIMATELY 100KTS, NR 1 ENGINE COMPRESSOR STALLED.  TAKEOFF WAS ABORTED AND THE AIRCRAFT SKIDDED OFF THE RUNWAY.  THE AIRCRAFT IS BEING REPAIRED AND THE NR 1 ENGINE IS BEING REPLACED.
